Vol. 4, No. 1, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Reflexivity and rigidity for complexes, I: Commutative rings

Luchezar L. Avramov, Srikanth B. Iyengar and Joseph Lipman

Vol. 4 (2010), No. 1, 47–86
Abstract

A notion of rigidity with respect to an arbitrary semidualizing complex C over a commutative noetherian ring R is introduced and studied. One of the main results characterizes C-rigid complexes. Specialized to the case when C is the relative dualizing complex of a homomorphism of rings of finite Gorenstein dimension, it leads to broad generalizations of theorems of Yekutieli and Zhang concerning rigid dualizing complexes, in the sense of Van den Bergh. Along the way, new results about derived reflexivity with respect to C are established. Noteworthy is the statement that derived C-reflexivity is a local property; it implies that a finite R-module M has finite G-dimension over R if Mm has finite G-dimension over Rm for each maximal ideal m of R.

To our friend and colleague, Hans-Bjørn Foxby.

Keywords
semidualizing complexes, perfect complexes, invertible complexes, rigid complexes, relative dualizing complexes, derived reflexivity, finite Gorenstein dimension
Mathematical Subject Classification 2000
Primary: 13D05, 13D25
Secondary: 13C15, 13D03
Milestones
Received: 15 April 2009
Revised: 15 July 2009
Accepted: 18 August 2009
Published: 14 January 2010
Authors
Luchezar L. Avramov
Department of Mathematics
University of Nebraska
Lincoln, NE 68588
United States
Srikanth B. Iyengar
Department of Mathematics
University of Nebraska
Lincoln, NE 68588
United States
http://www.math.unl.edu/~siyengar2
Joseph Lipman
Department of Mathematics
Purdue University
W. Lafayette, IN 47907
United States